# SDR CALA2013112093114

- Difficulty date: November 19, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,558 hours, 13,453 cycles
- Engine: Pwa PW4077
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT FWD FUEL BOOST PUMP SWITCH STATUS MESSAGE.  INOPERATIVE & DEACTIVATED IAW MEL.  REPLACED PRESS SWITCH RT FUEL PUMP.
